# SDR DL777060114

- Difficulty date: February 10, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 27,460 hours, 4,754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 4R F/A EMERGENCY FLASHLIGHT INOP.  REPLACED BATTERY, CHECKS GOOD.
